Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: DJ, anxiety and depression

Posted by andrewb on August 22, 1999, at 2:51:33

In reply to Re: amisulpride & dopamine enhancers - effects..?, posted by dj on August 20, 1999, at 12:56:14

DJ,
Good questions.
You asked me how exercise would set me off. Hard exercise used to make me feel mentally fatigued, depressed and anxious for days afterwards. I donít know why. My psychiatrist says that this is unusual but he has heard of it before.
You mention heat too. Heat also used to throw me into a mental fog..
You are right that the anxiety causes your jaw clenching and neck and shoulder tightness.
Here is a tip for you concerning this muscle tension, try taking more calcium. I read a piece on the internet that said muscle tension causes a buildup of lactic acid (a waste product of muscle contractions) and it is this lactic acid that creates the apprehensive, irritable and panicky feelings associated with anxiety. The piece went on to say that taking sufficient calcium would neutralize the effect of excess lactic acid and vitamin D would ensure the absorption of the calcium into the body.
You may also benefit from taking kava kava. Kava kava is a mild muscle relaxant that can be bought in health food stores.
If your worried about your cortisol levels, you may want to get a blood test. While your at it you could test your thyroid hormone levels, your blood glucose and hemoglobin levels.
Concerning Manerix (moclobemide), yes it does increase the amount of dopamine (in the synaptic cleft) as well as seretonin and norepinephrine.
Here is some more information on amisulpride, Mirapex, and tianeptine.
Amisulpride is not available in Canada. It must be ordered from overseas. It takes only a day or so to for its effects to be felt. Side effects are rare in men. Women may (often?) experience endrocinological side effects such as swelling of the breasts and lactation.
Mirapex is available in Canada, Its takes less than a week to take effect. Side effects may include insomnia, fatigue, dyskinesias, orthostatic hypotension and hallucinations.
Tianeptine I donít believe is available in Canada. It takes effect in only days but I also remember a post which indicated that its full effect took much longer. Its main side effect I think is insomnia. When I took it I started feeling very mean spirited after 4 days, so I quit taking it.
Best of Health,
Andrew



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:andrewb thread:10331
URL: http://www.dr-bob.org/babble/19990829/msgs/10484.html